MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE¿ MH 300CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE¿ MH 300CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3341102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: generalized illness.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a primary breast augmentation with mentor memoryshape 300cc silicone breast implants which the report indicates that patient has symptoms of anxiety, heart palpitation and brain fog bilaterally after implantation.The issue has not been confirmed by the physician.As a result patient had the devices removed on (b)(6) 2019.This report is for the left side.
 
Additional Manufacturer Narrative
Device evaluation summary: during evaluation of the sample it was observed to be intact.No anomalies were observed.An investigation of the returned device was performed, and mentor could not uncover a device failure that we could connect to the reported medical symptoms, however complaint information will be included in complaint trending that is reviewed by quality assurance to determine if further action is necessary.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE¿ MH 300CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8960706
Report Number1645337-2019-18436
Device Sequence Number2337237
Product Code FTR
UDI-Device Identifier00081317005186
UDI-Public00081317005186
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2012
Device Catalogue Number3341102
Device Lot Number5778085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2019
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR